MAUDE Adverse Event Report: CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR

CORPORATION STERIS CANADA RELIANCE VISION; WASHER/DISINFECTOR
Model Number SINGLE CHAMBER
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician was onsite performing unrelated service activity on another unit, when he was informed of the reported event.The technician inspected the reliance vision single-chamber washer/disinfector and found the obstruction bar to be missing from the load door.The technician instructed user facility personnel that the reliance vision single-chamber washer/disinfector should not operate without the obstruction bar.The technician replaced the door assembly which included restoring the obstruction bar functionality, tested the function and operation of the reliance vision single-chamber washer/disinfector, confirmed it to be operating to specification and returned it to service.The reliance vision single-chamber washer/disinfector is under a steris maintenance agreement.During the previous preventive maintenance activity prior to the reported event, it was confirmed that the obstruction bar was present and operating to specifications.User facility personnel could not provide information to the steris service technician regarding why the obstruction bar was missing or who removed it.The technician counseled user facility personnel on the proper user and operation for the reliance vision single-chamber washer/disinfector and the importance of the obstruction bar.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained an injury (broken finger) when the door to their reliance vision single-chamber washer/disinfector contacted their hand.The employee sought and received medical treatment at the facility's emergency room.

Brand Name
RELIANCE VISION
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24913264
Report Number9680353-2026-00019
Device Sequence Number9874776
Product Code MEC
UDI-Device Identifier00724995192686
UDI-Public(01)00724995192686(11)191209
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSINGLE CHAMBER
Device Catalogue NumberFH05072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown